Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a LPN concerning a 17 year old female with asthma who on 16-JAN-2007 was vaccinated with a first dose of Gardasil vaccine (yeast). On 16-JAN-2007 the patient experienced burning in her chest and lungs. The patient was seen at an Urgent Care facility and her lungs were found to be clear and her oxygen saturation was within normal limits. The Urgent Care physician''s impression was that the patient experienced some type of allergic reaction. The patient was treated with Tylenol and Benadryl and instructed to come back if the symptoms did not improve or if they exacerbated. The LPN felt that there was a possibility of hospitalization at the time, however, at the time of this report, the patient was recovering and improving on treatment. No product quality complaint was involved. The reporter felt that allergic reaction was an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166